MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE CAGE SCREW L, 40MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-9301-03 and ar-9301-47cpc were implanted for a total shoulder case; patient is female, 60s.After the implant, the surgeon was checking the fit; it was loose and both devices pulled out of the patient with bone matter attached to it.They converted the case to apex and it was completed.

Brand Name
ECLIPSE CAGE SCREW L, 40MM
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11912041
Report Number1220246-2021-03184
Device Sequence Number3686061
Product Code QHQ
UDI-Device Identifier00888867059948
UDI-Public00888867059948
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberECLIPSE CAGE SCREW L, 40MM
Device Catalogue NumberAR-9301-03
Device Lot Number19.04009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;